Re-examination of growth of estimates in oceanic squids The case of Kondakovia longimana (Onychoteuthidae)


Contact
ana.macario [ at ] awi.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
Peer-reviewed
Publication Status
Published
Eprint ID
1530
Cite as
Jarre, A. , Clarke, M. L. and Pauly, D. (1991): Re-examination of growth of estimates in oceanic squids The case of Kondakovia longimana (Onychoteuthidae) , ICES J Mar Sci, 48 (2), pp. 195-200 .


Share

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item